Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: EV3 INC. / COVIDIEN EVERCROSS PTA DILATATION CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
EV3 INC. / COVIDIEN EVERCROSS PTA DILATATION CATHETER
Model Number
6MM X 135CM
Health Effect - Clinical Code
No Information (3190)
Date of Event
05/15/2017
Type of Reportable Event
Malfunction
Event or Problem Description
During procedure, balloon on device ruptured.
New Search
Submit an Adverse Event Report
Brand Name
EVERCROSS PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer
(Section D)
EV3 INC. / COVIDIEN
4600 nathan lane north
plymouth MN 55442 2920
MDR Report Key
6581400
Report Number
MW5069910
Device Sequence Number
10785844
Product Code
DQY
UDI-Device Identifier
00821684061725
UDI-Public
(01)00821684061725
Initial Reporter State
OK
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/17/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
03/23/2019
Device Model Number
6MM X 135CM
Device Catalogue Number
AB35W06120135
Device Lot Number
A248122
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
62 YR
Patient Weight
108